# SDR DALA108363145

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 21,843 hours, 11,007 cycles
- Engine: Ge CFM565A
- Engine time: 21,844 hours, 11,007 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO DESTINATION, WHILE LEVELING OFF AT 10,000FT A LIGHTENING STRIKE OCCURRED, LT FRONT OF THE ACFT.  INITIALLY ALL SYS CHECKED GOOD HOWEVER, 1 MINUTE LATER ENGINE NR 1 AUTO SHUTDOWN.  THE FLIGHT CREW WAS ABLE TO RESTART ENGINE NR 1 AND LAND AT DESTINATION WITH NO FURTHER TROUBLE. MX TROUBLESHOOTING AND POWER ASSURANCE RUN REVEALED NO ENGINE ISSUES. THE ECU WAS REPLACED PRECAUTIONARY.
